# SDR REXA2015112101193

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST LIGHT ON CABIN FLOOR TRACK IS NOT WORKING.  REPLACED UNSERVICEABLE CABLE ASSEMBLY AT FWD CONNECTION WITH NEW CABLE ASSEMBLY IAW ESPM 20-17-10.  OPERATIONS CHECKED GOOD.
